# SDR CA980521012

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 0400107130
- Condition: Failed
- Location: Elevator Tab
- Part time: 11,232 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, THE LOWER ELEVATOR TRIM CABLE FOUND BADLY CORRODED.  WHEN PULLED ON, IT BROKE.  REPLACED.
